# SDR UPS06446639

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/G RT WLG W/W BS 1241 RBL 7-8 I/B OF AILERON PROGRAMMER LWR WEB FOUND CORRODED.  CORROSION BLEND OUT 0.054" BY 1.5" BY 6" EXCEED SRM 57-10-01 FIG 1 LIMITS, RT WLG W/W BS 1241 RBL 7-8 AREA BHD WEB REPAIRED AS PER HX RS NR R57-12-35467 AND UPS EO# B747-5710-24070-A.
